# SDR RU3A0609

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Deactivated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED RWY 27, AFTER DECELERATING TO TAXI SPEED, NOSE STEERING DISCONNECTED AND AURAL WARNING SOUNDED.  AIRCRAFT WAS STOPPED ON TAXIWAY.  SYSTEM WOULD NOT REMAIN ARMED AND AIRCRAFT COULD NOT BE CONTROLLED WITH DIFFERENTIAL POWER AND BRAKING.  ATC WAS NOTIFIED THAT A TUG WOULD BE REQUIRED TO CLEAR THE RWY AND PROCEED TO PARKING.  AIRCRAFT WAS TOWED TO FBO FOR SERVICE.
